# SDR V0XR20120918J0096

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 21,752 hours, 15,345 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stringer
- Part number: SH67031811
- Condition: Cracked
- Location: Zone 200
- Part time: 21,752 hours, 15,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR CRACKED AT STRINGER 3L.  FOUND DURING COMPLIANCE OF SB 670BA-53-040, INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR ,HAVING SB REV A, AND SPECIFIC TO SB CONTENT PARA (PART B) METHOD, TECHNIQUES AND PRACTICES. AND IAW REO PL 670-53-21-493.
